# SDR R61A2020081100591

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 15,736 hours, 10,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF WARDROBE FAILED AN OPS CHECK.  R & R THE LIGHT STRIP IAW AMM 33-50-21.
